# SDR A6WA201240164

- Difficulty date: January 19, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 23,219 hours, 21,983 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D117
- Part serial: 0503
- Condition: Failed
- Location: Te Flaps
- Part time: 31,010 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE IN FLIGHT, WHEN FLAPS WERE SELECTED FROM 0 TO 8 FLAPS FAILED AT 0.  R & R FLAP PDU.  OPS CHECKED GOOD AT THIS TIME REF AMM 27-52-01.
